Parameterized LMIs for robust H2 and H∞ state feedback control of continuous-time polytopic systems

Parameterized LMIs for robust H2 and H∞ state feedback control of continuous-time polytopic systems

L.A. Rodrigues, R.C.L.F. Oliveira, J.F. Camino

ARTIGO

Inglês

This paper presents new extended linear matrix inequality (LMI) characterizations for the synthesis of robust urn:x-wiley:rnc:media:rnc3911:rnc3911-math-0009 and urn:x-wiley:rnc:media:rnc3911:rnc3911-math-0010 state feedback controllers for continuous‐time linear time‐invariant systems with...

FUNDAÇÃO DE AMPARO À PESQUISA DO ESTADO DE SÃO PAULO - FAPESP

CONSELHO NACIONAL DE DESENVOLVIMENTO CIENTÍFICO E TECNOLÓGICO - CNPQ

COORDENAÇÃO DE APERFEIÇOAMENTO DE PESSOAL DE NÍVEL SUPERIOR - CAPES

Fechado

Parameterized LMIs for robust H2 and H∞ state feedback control of continuous-time polytopic systems

L.A. Rodrigues, R.C.L.F. Oliveira, J.F. Camino


										

Parameterized LMIs for robust H2 and H∞ state feedback control of continuous-time polytopic systems

L.A. Rodrigues, R.C.L.F. Oliveira, J.F. Camino

    Fontes

    International journal of robust and nonlinear control

    Vol. 28, no. 3 (Feb., 2018), p. 940-952